# SDR ASAA2021032834453

- Difficulty date: March 28, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 49,920 hours, 14,795 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gearbox
- Part number: 3400507050
- Part serial: VZ3066
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 43,303 hours, 12,755 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REPEAT OIL LEAKING #1 ENG ONTO FMU PUDDLING. GROUNDED - YES. REMOVED TGB REF B737-800 AMM 72-62-00-000-801-F00, INSTALLED SERVICEABLE TGB REF AMM 72-62-00-400-801-F00. ACCOMPLISHED TEST 3 B OF AMM 71-00-00-700-023-F00 REF ALSO AMM 72-62-00-400-801-F00.
